Indecomposable summands of Foulkes modules. / Giannelli, Eugenio; Wildon, Mark.

In: Journal of Pure and Applied Algebra, Vol. 220, No. 8, 08.2016, p. 2969–2984.

Research output: Contribution to journalArticlepeer-review

Published

Documents

Links

Abstract

In this paper we study the modular structure of the permutation module H(2n) of the symmetric group S2n acting on set partitions of a set of size 2n into n sets each of size 2, defined over a field of odd characteristic p. In particular we characterise the vertices of the indecomposable summands of H(2n) and fully describe all of its indecomposable summands that lie in blocks of p-weight at most two. When 2n<3p we show that there is a unique summand of H(2n) in the principal block of S2n and that this summand exhibits many of the extensions between simple modules in its block.
Original languageEnglish
Pages (from-to)2969–2984
Number of pages16
JournalJournal of Pure and Applied Algebra
Volume220
Issue number8
Early online date15 Feb 2016
DOIs
Publication statusPublished - Aug 2016
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 25894004